Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines


Authors: Kenneth Krohn and John Rhodes
Journal: Trans. Amer. Math. Soc. 116 (1965), 450-464
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1965-0188316-1
MathSciNet review: 0188316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. R. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1962.
  • [2] Walter Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13(1963), no. 3, 775-1029. MR 0166261 (29:3538)
  • [3] S. Ginsburg, An introduction to mathematical machine theory, Addison-Wesley, Reading, Mass., 1962. MR 0145693 (26:3222)
  • [4] V. M. Glushkov, The abstract theory of automata, Uspehi Mat. Nauk 16(1961), no. 5(101), 3-62. (Russian) MR 0138529 (25:1976)
  • [5] M. Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [6] K. Krohn and J. Rhodes, Algebraic theory of machines, Proc. Symposium on Automata Theory, pp. 341-384, Polytechnic Institute of Brooklyn, 1962. MR 0175718 (30:5902)
  • [7] M. O. Rabin and D. Scott, Finite automata and their decision problems, IBM Res. J. 3(1959). MR 0103795 (21:2559)
  • [8] D. Rees, On semigroups, Proc. Cambridge Philos. Soc. 36(1940), 387-400. MR 0002893 (2:127g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188316-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society